MAUDE Adverse Event Report: ARTHREX INC. ANTEROLAT DIST TIB PLT, SS, RIGHT, 16H; PLATE, FIXATION, BONE

ARTHREX INC. ANTEROLAT DIST TIB PLT, SS, RIGHT, 16H; PLATE, FIXATION, BONE
Catalog Number AR-8963AR-16
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a surgery where an arthrex plate was implanted into the patient's ankle.On (b)(6) 2018, a revision surgery was performed to remove the plate.Follow-up investigation: the original surgery was performed on (b)(6) 2018.The rep is unsure how the plate broke and if the patient was experiencing any pain or discomfort prior to the revision.The same surgeon performed both, the original surgery and the revision.None of the explanted hardware is available for return.The following devices were also explanted: ar-8827l-30 / lot: 1530123, ar-8827l-32 / lot: 10015375, ar-8827l-34 / lot: 186497, ar-8835-20 / lot: 10143062, ar-8835-22 / lot: g52513, ar-8835-24 / lot: 10050103, ar-8835-24 / lot: w47426, ar-8835-26 / lot: w47430.

Brand Name
ANTEROLAT DIST TIB PLT, SS, RIGHT, 16H
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7600185
Report Number1220246-2018-00216
Device Sequence Number18884458
Product Code HRS
UDI-Device Identifier00888867223288
UDI-Public00888867223288
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151732
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8963AR-16
Device Lot Number5261603
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;